# SDR UPS98226589

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9621024
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, 1 OVERHEAD EMERGENCY LIGHT ON RIGHT SIDE 11 FED INOP.  REPLACED BATTERY, OPS CHECK GOOD PER TASK CARD 3000 (P/N 96-2-1024).
